MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RV RMR STRT PLT TIP

EXACTECH, INC. EQUINOXE; MDLR RV RMR STRT PLT TIP
Catalog Number 321-25-01
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It as reported that the physician had difficulty getting the reamer in due to patient anatomy.The tips broke off of each of these reamers.The tips did not remain in the patient and were removed before proceeding.The patient was stable upon leaving the operating room.
 
Additional Manufacturer Narrative
Section h10: (h3) based on capa2017-12, the broken devices reported were likely the result of applying a bending moment to the reamers during use, which led to brittle fractures of the pilot tip feature.(h6) evaluation codes: 2199, 1069.(h7) recall.(h9) if action reported to fda under 21 usc 360i(f), list correction/removal reporting number: z2663-2017, z2664-2017, z2665-2017, z2666-2017, z2667-2017, z2668-2017.

Brand Name
EQUINOXE
Common Device Name
MDLR RV RMR STRT PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9104366
Report Number1038671-2019-00465
Device Sequence Number16174924
Product Code KWT
UDI-Device Identifier10885862087614
UDI-Public10885862087614
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-25-01
Device Lot Number69697018
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight45